Advanced Search
MyIDEAS: Login to save this article or follow this journal

Metrization Of Stochastic Dominance Rules


Author Info


    (EDHEC Business School, EDHEC-Risk Institute–Asia, 1 George Street #07-02, Singapore 049145, Singapore)


    (Department of Applied Mathematics and Statistics, Stony Brook University, Heavy Engineering S250, Stony Brook, NY 11794-3600, USA; Karlsruhe Institute of Technology, Germany; FinAnalytica, USA)


    (EDHEC Business School, 393, Promenade des Anglais BP3116, 0602-Nice, Cedex 3, France)


We consider a new approach towards stochastic dominance rules which allows measuring the degree of domination or violation of a given stochastic order and represents a way of describing stochastic orders in general. Examples are provided for the n-th order stochastic dominance and stochastic orders based on a popular risk measure. We demonstrate how the new approach can be used for construction of portfolios dominating a given benchmark prospect.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Access to full text is restricted to subscribers.

File URL:
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Journal of Theoretical and Applied Finance.

Volume (Year): 15 (2012)
Issue (Month): 02 ()
Pages: 1250017-1-1250017-22

as in new window
Handle: RePEc:wsi:ijtafx:v:15:y:2012:i:02:p:1250017-1-1250017-22

Contact details of provider:
Web page:

Order Information:

Related research

Keywords: Stochastic dominance; quasi-semimetrics; almost stochastic orders; average value-at-risk;


No references listed on IDEAS
You can help add them by filling out this form.


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Takashi Kamihigashi & John Stachurski, 2014. "Partial Stochastic Dominance," Working Papers 2014-403, Department of Research, Ipag Business School.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:15:y:2012:i:02:p:1250017-1-1250017-22. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.